| Catalog Number |
8065771540 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.A sample is available that has not yet been received at manufacturing for evaluation.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that an ophthalmic cutting knifes were found to dull.The details of procedure and patient harm was not provided.Additional information has been requested and none received till date.
Additional Manufacturer Narrative
Two unopened knives, in a tray, in a blister were received for the report of dull blades.Samples were visually inspected and found to be conforming.Functional penetration testing was performed and found to be conforming.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The returned unopened samples were found to be conforming, therefore a dull knives as described in the complaint were not confirmed.However since the actual complaint samples were not returned, a root cause cannot be determined for the complaint as described by the customer.All knives are 100% inspected by trained operators using a minimum of 10x magnification during manufacturing.Functional sharpness testing is performed and monitored during the finishing process to ensure the sharpness of the product.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.